# SDR DALA14025420958

- Difficulty date: April 1, 2014
- Submitted: April 24, 2014
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 63,213 hours, 47,220 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT FUEL TANK ACCESS PANEL 1307C AT COUNTERSINK.  CORROSION WAS REMOVED AND  FOUND THREE COUNTERSINKS OUT OF LIMITS.  ACCESS PANEL WAS REPAIRED IAW SRM 51-22-2A, CONDITION II.   BUSHINGS WERE FABRICATED AND COUNTERSUNK IAW SRM 51-22-2A PAR 6.  NEW BUSHINGS AND AREA WERE TREATED IAW SRM 51-10-3 PAR 21 AND BUSHINGS INSTALLED IAW SRM 51-22-2A, PAR 6.
